# SDR DL72S952412

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Location: Nr 2 Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE NR 2 ENGINE FWD COWLING CLOSEOUT RIM AT STA 1352 IS DAMAGED AND WORN FROM 5 TO 7 O'CLOCK POSITION.  REPAIRED PER MM 53-11-0 PAGE 801.
